RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 175, Number 2  


Pseudotoric structures on toric symplectic manifolds
S. A. Belyov, N. A. Tyurin
147
Local solvability and solution blowup for the Benjamin–Bona–Mahony–Burgers equation with a nonlocal boundary condition
M. O. Korpusov, A. A. Panin
159
Renormalization in the Cauchy problem for the Korteweg–de Vries equation
S. V. Zakharov
173
The generalized Kupershmidt deformation for constructing new discrete integrable systems
Yehui Huang, Runliang Lin, Yuqin Yao, Yunbo Zeng
178
Librations and ground-state splitting in a multidimensional double-well problem
A. Yu. Anikin
193
Splitting of lower energy levels in a quantum double well in a magnetic field and tunneling of wave packets in nanowires
J. Brüning, S. Yu. Dobrokhotov, R. V. Nekrasov
206
Zero-mass fermions in Coulomb and Aharonov–Bohm potentials in 2+1 dimensions
V. R. Khalilov
226
A charged composite particle in a constant electric field
V. V. Yanovskii, A. V. Tur, Yu. N. Maslovsky
247
"Electron ping-pong" on a one-dimensional lattice: Wave packet motion up to the first reflection
V. N. Likhachev, T. Yu. Astakhova, G. A. Vinogradov
279
Periodic Gibbs measures for the Potts model on the Cayley tree
U. A. Rozikov, R. M. Khakimov
300
Cosmological quantum tunneling and holographic principle
F. Darabi, Sh. Jalalzadeh
313
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019